Volume 6,Issue 3,1986 Table of Contents

   
Other Issues:  
  

Contents

TOPOLOGIES GENERATED BY FUNCTORS
  Yu Yongxi
  1986,6(3):1-4 [Abstract(1003)]  [View PDF]
  
格上点式拓扑的基数函数
  Liu Xiaoshi
  1986,6(3):5-11 [Abstract(939)]  [View PDF]
  
Several Convexity Statements in Stochastic Programming(Ⅰ)
  Lei Zhongxue
  1986,6(3):12 [Abstract(1055)]  [View PDF]
  
Rings Satisfying the Inductive Condition for Homomorphic Chain of Left R-Modules
  Zhang Binlong
  1986,6(3):13-15 [Abstract(1012)]  [View PDF]
  
Several Convexity Statements in Stochastic Programming(Ⅱ)
  Lei Zhongxue
  1986,6(3):16 [Abstract(932)]  [View PDF]
  
Some commutativity conditions for K?the semi-simple ring and semi prime ring
  Qiu Qizhang
  1986,6(3):17-21 [Abstract(947)]  [View PDF]
  
L—integration of Family of Languages
  Lei Zhongxue
  1986,6(3):22 [Abstract(953)]  [View PDF]
  
半径Banach代数Socle的存在性
  Yang Qingde
  1986,6(3):23-26 [Abstract(928)]  [View PDF]
  
拟共形扩张Σk′类逆函数的系数
  Cheng Baolong
  1986,6(3):27-29 [Abstract(893)]  [View PDF]
  
有限集合上的函数和关系的完全理论中的两个未解决的问题
  Yang Anzhou
  1986,6(3):30 [Abstract(825)]  [View PDF]
  
Spectral Decompositions for Polynomials of a Closed Operator in Banach Space
  Jian Rengyi
  1986,6(3):31-33 [Abstract(969)]  [View PDF]
  
矩阵变换中的一些问题
  Yang Anzhou and Yu Zongyuan
  1986,6(3):34 [Abstract(1001)]  [View PDF]
  
关于随机多值映象的不动点定理
  Liu Zuoshu and Chen Shaozhong
  1986,6(3):35-40 [Abstract(912)]  [View PDF]
  
集值映象的不动点与系统的周期解
  Yang Shulang
  1986,6(3):41-43 [Abstract(969)]  [View PDF]
  
集合论与代数的新的运算(Ⅰ)
  Yang Anzhou
  1986,6(3):44 [Abstract(874)]  [View PDF]
  
Partial Stability of Large-Scale Systems
  Ye Dawei
  1986,6(3):45-48 [Abstract(975)]  [View PDF]
  
The Quadratic System Possessing a Centre and a Focus
  Li Chengzhi
  1986,6(3):49-52 [Abstract(932)]  [View PDF]
  
推广的Volterra方程的极限环问题
  Cao Xiantong and Chen Lansun
  1986,6(3):53-56 [Abstract(1339)]  [View PDF]
  
各向异性嵌入定理在二阶退缩椭圆方程中的某些应用
  Zhang Gong'an
  1986,6(3):57-64 [Abstract(903)]  [View PDF]
  
二阶线性方程边值问题解的变号性质
  Chen Shuilian, Shao Mingfeng and Pu Fuquan
  1986,6(3):65-69 [Abstract(964)]  [View PDF]
  
集合论与代数的新的运算(Ⅱ)
  Yang Anzhou
  1986,6(3):70 [Abstract(835)]  [View PDF]
  
关于抛物型方程的两个高精度差分格式
  Sun Chuanzuo, Zhao Ning and Liu Xinxing
  1986,6(3):71-74 [Abstract(1045)]  [View PDF]
  
高阶半线性椭园方程Dirichlct问题解的存在性和正则性
  Zhang Luping
  1986,6(3):75-78 [Abstract(858)]  [View PDF]
  
带一类非Carleman正位移的拟线性奇异积分方程
  Li Haohao
  1986,6(3):79-84 [Abstract(875)]  [View PDF]
  
在L2空间上用插值型算子逼近的一个註记
  Xie Dunli
  1986,6(3):85-87 [Abstract(815)]  [View PDF]
  
强大数定律成立的充要条件
  Fu Shunliang
  1986,6(3):88 [Abstract(940)]  [View PDF]
  
关于最佳控制贝尔曼方程解的连续可微性
  Luo Yuanquan
  1986,6(3):89-92 [Abstract(933)]  [View PDF]
  
On the Asymptotic Constants for acclass of Positive Linear Operators
  Zhou Xinlong
  1986,6(3):93-98 [Abstract(930)]  [View PDF]
  
On Finite Systems of Linear Operators Whose Norms May Be Used to Approximate Their Spectral Radii Simultaneously
  You Zhaoyong and Liu Guizhong
  1986,6(3):99-102 [Abstract(1237)]  [View PDF]
  
具非正则系数的某二阶微分算子的一个L2估计
  Qiu Qingjiu
  1986,6(3):103-106 [Abstract(888)]  [View PDF]
  
On the Proof of Takacs Lemma In the Stochastic Service System M/G/I
  Li Wenqi
  1986,6(3):107-112 [Abstract(1129)]  [View PDF]
  
指数分布位置参数和分位点的估计
  Wang Jinglong
  1986,6(3):113-117 [Abstract(930)]  [View PDF]
  
最近邻密度估计强一致收敛性的必要条件问题
  Xu Bing
  1986,6(3):118 [Abstract(918)]  [View PDF]
  
Ek/El/c排队系统参数的矩估计
  Liu Ke
  1986,6(3):119-123 [Abstract(1019)]  [View PDF]
  
Liénard方程存在极限环的二个充分条件
  Chen Xiudong
  1986,6(3):124 [Abstract(958)]  [View PDF]
  
折扣模型最优策略的结构
  Dong Zeqing and Liu Ke
  1986,6(3):125-134 [Abstract(1008)]  [View PDF]
  
关于图的支配划分的两个猜测
  Zhao Yagu
  1986,6(3):135-138 [Abstract(928)]  [View PDF]
  
Solution to a Problem of J.P.Hutchinson and P.B.Trow
  W.D.Wei and C.L.Liu
  1986,6(3):139-140 [Abstract(933)]  [View PDF]
  
链积中参数对称的反链
  Zha Xiaoya
  1986,6(3):141-142 [Abstract(990)]  [View PDF]
  
On (?)-product of Orlicz Spaces
  Xiao YueLong and Zhou Aihui
  1986,6(3):143-148 [Abstract(951)]  [View PDF]
  
我国数学发展的特点
  Liang Zongju
  1986,6(3):149-154 [Abstract(939)]  [View PDF]
  
Orlicz空间研究进展(Ⅰ)
  Wu Congxin and Wang Tingfu
  1986,6(3):155-161 [Abstract(997)]  [View PDF]
  
Liénard方程至多有一个极限环的二个充分条件
  Chen Xiudong
  1986,6(3):162 [Abstract(875)]  [View PDF]
  
Mistakes in the paper“New proofs of Some theorems on infinitely differentiable functions”[Ⅰ]
  Cao Yi and Zhang Guobin
  1986,6(3):163-164 [Abstract(979)]  [View PDF]